PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 111 | 1 | 59-72
Tytuł artykułu

A note on generalized projections in c₀

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let V ⊂ Z be two subspaces of a Banach space X. We define the set of generalized projections by
$𝓟_V(X,Z):= {P ∈ 𝓛(X,Z): P|_V = id}$.
Now let X = c₀ or $l^m_∞$, Z:= kerf for some f ∈ X* and $V:= Z ∩ lⁿ_∞$ (n < m). The main goal of this paper is to discuss existence, uniqueness and strong uniqueness of a minimal generalized projection in this case. Also formulas for the relative generalized projection constant and the strong uniqueness constant will be given (cf. J. Blatter and E. W. Cheney [Ann. Mat. Pura Appl. 101 (1974), 215-227] and G. Lewicki and A. Micek [J. Approx. Theory 162 (2010), 2278-2289] where the case of projections has been considered). We discuss both the real and complex cases.
Słowa kluczowe
Rocznik
Tom
111
Numer
1
Strony
59-72
Opis fizyczny
Daty
wydano
2014
Twórcy
  • Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-048 Kraków, Poland
  • Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-048 Kraków, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap111-1-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.